# SDR HNAA2013070500397

- Difficulty date: July 5, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 54,736 hours, 61,379 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH WILL NOT ENGAGE IN THE ON POSITION.  INSPECTED SWITCH AND RESECURED WIRES.  OPS CHECKED GOOD AND NO DEFECTS NOTED.
